Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest a cream for premature ejaculation problem - Online Doctor Chats

Date : 16-Sep-2014
User rating for this question
Very Good Posted in: Premature Ejaculation
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2548 Questions
User:Hi
Doctor:hi
Doctor:how can I help you?
User:I am 35M, married. Have pre-mature ejaculation problem. Checking in internet and saw about some spray/cream for numbness
User:is it available in XXXXXXX OTC?
User:if yes, can you suggest it?
Doctor:Can you tell me the name of the product so that I can find more info on that
User:Promescent
Doctor:ok
Doctor:hold on for a while so that I can check its availability in XXXXXXX
User:sure ..
Doctor:There are a few local anesthetic sprays available in XXXXXXX and the brand names are LOVELONG
Doctor:STEYLONG
Doctor:and LOX
Doctor:I am not sure if these are OTC
User:is it safe ..hope no side effects
Doctor:You can check that at a pharmacist
User:ok..i will try
User:thanks so much
Doctor:These medicines are local anesthetics
User:hope it wont affect the erection
Doctor:and in the concentration available, they do not get absorbed into the blood
Doctor:so the chances of side effects are minimal
User:ok..thanks for the info
User:have a good day..Bye
Doctor:however, if you are allergic to any of the anesthetics then you should not use them
Doctor:Ok
Doctor:bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor